Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I get vision loss, dizziness, nausea when exercising.

I m 60 years old male with history of hypertension . I jog every week for 40 to 50 minutes. Since last year I experienced loss of vision, dizziness , nausea , excessive sweating when I was jogging and sometimes I just cannot maintain my posture so I have to lie on the floor. But I still remain conscious, my speech and hearing are still normal. After the first time this problem occurred, I take a cup of glucose 30 minutes before jogging. But I still experienced this for quite a number of time. My wife said that I look pale and my hand and feet are cold when I have this problem.
Asked On : Sun, 30 Jan 2011
Answers:  2 Views:  686
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
you are strictly advised not doing hard exercise like jogging,running as it will give you more load on your heart.
There may be cerebral insufficiency while doing jogging causing dizziness,nausea,temporarily loss of vision.
Consult your physician and seek advice.
Ok and bye.
Answered: Wed, 17 Aug 2011
I find this answer helpful
General & Family Physician Dr. Dhananjay's  Response
Temporary loss of vision, nausea and dizziness are due to long term effects of hypertension on eye and brain ( vascular insufficiency due to thromo-embolic phenomenon). Excessive sweating, coldness of ur hand and feet are due to cardiac complications of hypertension.
- control ur hypertension
-check ur sugar level (u have not metioned about ur diabetic status)
-check for ur hemoglobin level (paleness, dizziness and weakness might be due to less Hb level also)
- Dont do vigorous exercise as it will further deteriorate ur heart condition. consult cardiologist for ur heart issues.
-evaluate urself from ophthalmologist and neurologist also.
bye... take care
Answered: Thu, 18 Aug 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor